# SDR SWIA2020062351136

- Difficulty date: May 21, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 42,510 hours, 27,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670311033
- Condition: Corroded
- Location: Bs 349-421
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STGR 19L AT SEVERAL LOCATION FROM BS 349 TO 421. AREAS MARKED WITH RED GREASE PENCIL.   REMOVED CORRODED STRINGER 19L FROM BS 349-FS421 AND REPLACED WITH NEW REFERENCING DWG, REO, AND SRM.  LEAK CHECKED GOOD.
